Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13168
Title: On the improved Massera’s theorem for the unique existence of the limit cycle for a Lienard equation
Authors: Hayashi, Makoto
Keywords: Liénard equationlimit cycle
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: Abstract. We further generalize a recent improvement obtained by G. Villari of the classical Massera’s theorem about the unique existence of the limit cycle of a Lienard equation.
URI: http://hdl.handle.net/10077/13168
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13168
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
22_RIMUT48.pdf752.35 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

263
checked on Apr 11, 2019

Download(s)

108
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons